# SDR SIMA972601

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R10B6SNE
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3530 - NR 1, 3, 5, 7 AND 9 EMERGENCY PROX LIGHTS INOP.  DEFERRED AS PER MEL 33-22 AUTH NR 090179.  RAI'D LIGHT SOCKET ASSY AT THE NR 1 POSITION.  OPS CHECK GOOD, REMOVED MEL 33-22 AND RETURNED AIRCRAFT TO SERVICE.  (M)
